About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 931493, 10 pages
http://dx.doi.org/10.1155/2013/931493
Research Article

Representation of a Solution of the Cauchy Problem for an Oscillating System with Multiple Delays and Pairwise Permutable Matrices

1Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, Technická 3058/10, 616 00 Brno, Czech Republic
2Department of Mathematical Analysis and Numerical Mathematics, Comenius University, Mlynská dolina, 842 48 Bratislava, Slovakia
3Mathematical Institute of Slovak Academy of Sciences, Štefánikova 49, 814 73 Bratislava, Slovakia
4Centre for Research and Utilization of Renewable Energy, Faculty of Electrical Engineering and Communication, Brno University of Technology, Technická 3058/10, 616 00 Brno, Czech Republic

Received 13 January 2013; Accepted 19 April 2013

Academic Editor: Jaan Janno

Copyright © 2013 Josef Diblík et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Josef Diblík, and Blanka Morávková, “Representation of the Solutions of Linear Discrete Systems with Constant Coefficients and Two Delays,” Abstract and Applied Analysis, vol. 2014, pp. 1–19, 2014. View at Publisher · View at Google Scholar
  • M. De la Sen, A. Ibeas, and R. Nistal, “Approximate Solutions by Truncated Taylor Series Expansions of Nonlinear Differential Equations and Related Shadowing Property with Applications,” Abstract and Applied Analysis, vol. 2014, pp. 1–17, 2014. View at Publisher · View at Google Scholar